# SDR UHLA2011100200317

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,815 hours, 11,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN L1 DOOR DISARMED, GREEN DISARMED DOES NOT APPEAR IN WINDOW, IT IS BLANK.  ADJUSTED INDICATOR IAW EMB 170 MM 52-11-00.  OPS CHECK NORMAL.
